Injectivity and congruence extension property in congruence distributive equational classes

Research output: Contribution to journalArticle

6 Scopus citations
Original languageEnglish (US)
Pages (from-to)21-26
Number of pages6
JournalAlgebra Universalis
Volume10
Issue number1
DOIs
StatePublished - Dec 1 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Injectivity and congruence extension property in congruence distributive equational classes'. Together they form a unique fingerprint.

  • Cite this